# SDR DALA2019072204347

- Difficulty date: July 19, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 102,082 hours, 14,683 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT MOUNTED LIGHTING AT 27F ARE INOPERATIVE. REATTACHED SEAT EMERGENCY PATH LIGHT ASSEMBLY. SYSTEM OPERATION IS NORMAL.
